# SDR AALA20040585

- Difficulty date: May 21, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY PATH LIGHT AT 31B INOPERATIVE.  FOUND CONNECTOR AT 31B SIDEWALL DISCONNECTED.  RECONNECTED EMERGENCY LIGHT CONNECTOR AT 31B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
